• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



advice please x

harriet2

serial poster
G: 68kg
#1
S: 15st3lb C: 13st11lb G: 10st0lb BMI: 33.1 Loss: 1st6lb(9.39%)
#2
Don't know about LT, but on CD people find that they can go one way or another in the first 2weeks, as it is a detox for the body. Try halving your sachets and having them little and often, drink plenty of water and hopefully you'll soon feel better.

Also this time of year there are so many bugs going around - so if you drink lots of water it'll flush out anytning and keep you hydrated.
 
#3
Hi Harriet, dont worry hun, I had diarrohea on and off for two weeks at the begging of lipotrim.

All settled down for me now a week later :)
 

LizzieB

Silver Member
S: 12st10lb C: 12st2lb G: 10st7lb BMI: 25.8 Loss: 0st8lb(4.49%)
#4
Hmm, this subject is weird. I can go ages with out being able to go, then i'll have three days in a row of going everyday. (But that might be caused after taking senakot??!) I have a feeling that it settles down eventually and it becomes normal. but i dont know if i can advise, as i cheated about a week ago, so i wonder if this has caused my bowel movement problem?!!
 

Yuna

Let’s do this!! d(*.*)b
S: 19st12lb G: 14st0lb
#5
First time I was on lipotrim I had the same problem, which was strange becos usually people have probs with constipation. That's when my pharmacist told me to use fibre clear. Although it helps with constipation it also helps with the opposite as the fibre 'bulks up' your stool.
 

harriet2

serial poster
G: 68kg
#6
you know what yuna, that sounds like a good idea..ill give it a go..thanks!
 


Similar threads



Top